Allopurinol can cause liver problems that are usually reversible after the medication is stopped. Let your healthcare provider know if you develop any signs of such problems, such as weight loss, appetite loss, itching, and increased liver enzymes. If you already have liver problems, your healthcare provider should periodically test your liver function (using a simple blood test) while you take allopurinol.
- Allopurinol Information for Consumers
- Allopurinol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allopurinol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2009 • 1 answer
Posted 5 May 2013 • 2 answers
Posted 29 Jul 2016 • 0 answers
Posted 24 Dec 2016 • 0 answers
Alcoholic Liver Damage - Hi, my mum is 64 and has been a heavy drinker daily for the past 20 years.?
Posted 13 Nov 2017 • 0 answers